# SDR ABXA070102

- Difficulty date: March 15, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- Aircraft time: 54,723 hours, 45,423 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 59101303
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD LOWER DOOR CORNER HAD A CRACK IN SKIN.  THE REPAIR INSTALLED DID NOT MATCH ANY CONFIGURATION OF DWG J060088 IN NUMBER, PLACEMENT AND MATERIAL OF DOUBLERS.  REMOVED PREVIOUS REPAIR.  NO CRACKS FOUND.  REPAIRED LOWER DOOR CORNER IAW SERVICE REWORK DWG J060088-519 CONFIGURATION.
